# SDR YENA2022050900463

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 37,857 hours, 13,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 894293
- Condition: Failed
- Location: 10wl-Batt
- Part time: 1,219 hours, 437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1858, AUA-JFK. ' PER WO 1177368 EPSU BATTERIES CHANGED; REMOVED AND REPLACED EPSU BATTERY (10WL) IAW AMM 33-51-38 .'
